My heart stopped suddenly 4 years ago. I was rushed to the ER and next morning I was implanted a pacemaker.
6 months later I started to feel fainting spells and then I began having gran mal seizures during my sleep. I have been tested for Fabrays, desotonomia, lupus and have gotten many ct scans. I am presently on keppra and lamictal. I have had numerous blood work done and always come back normal. I had my hormones checked and they are out of balance but I am taking neuronting for pain on my side and leg and the Dr says that the neurontin will take care of the unbalanced hormones. My seizures would come every 21 days like clockwork so I suspect that it is hormonal. The keppra and lamictal have stopped the gran mal seizures but the peti mal seizures have never stopped. I have a number of symptoms that come with the seizures such as diarreah, headaches, nausea and lightheadedness. I have not had MRI because of my pacemaker but no one has ever diagnosed the problem. I need help please. When I get these seizures my face feels like it is burning and I get this red mask over my nose and cheeks, me hand and feet swell up sometimes. The medication that I take it is obviously for epilepsy but I feel that there is something else behind all my problems. Can you suggest anything that I may be able to do to get to the bottome of this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.